CR-submanifolds of locally conformal Kaehler manifolds and Riemannian submersions

Tom 70 / 1996

Fumio Narita Colloquium Mathematicum 70 (1996), 165-179 DOI: 10.4064/cm-70-2-165-179

Streszczenie

We consider a Riemannian submersion π: M → N, where M is a CR-submanifold of a locally conformal Kaehler manifold L with the Lee form ω which is strongly non-Kaehler and N is an almost Hermitian manifold. First, we study some geometric structures of N and the relation between the holomorphic sectional curvatures of L and N. Next, we consider the leaves M of the foliation given by ω = 0 and give a necessary and sufficient condition for M to be a Sasakian manifold.

Autorzy

  • Fumio Narita

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek